RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2008–2010 (Mi de7021)  

Short Communications

On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions

T. A. Samarskaya

Lomonosov Moscow State University

Full text: PDF file (351 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 14.04.1988

Citation: T. A. Samarskaya, “On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions”, Differ. Uravn., 25:11 (1989), 2008–2010

Citation in format AMSBIB
\Bibitem{Sam89}
\by T.~A.~Samarskaya
\paper On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2008--2010
\mathnet{http://mi.mathnet.ru/de7021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034111}
\zmath{https://zbmath.org/?q=an:0714.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de7021
  • http://mi.mathnet.ru/eng/de/v25/i11/p2008

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020